# SDR DALA2024021602271

- Difficulty date: February 16, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 55,691 hours, 38,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 245
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RH CUSP WEB STA Y=245 X=-60 AT PASSENGER CABIN. SUMMARY OF NRC 00518: RH CUSP WEB STA Y=245 X=-60 AT PASSENGER CABIN WAS REPAIRED PER B717-200 SRM 53-00-55-2R-4. (ET) (HFEC) INSPECTION WAS ACCOMPLISHED ALONG THE CUT OUT EDGES, NO CRACKS WERE FOUND PER DC-MD/BOEING NDTSPM PART 6. 06-10-01.001. (LP #0203722)
